# SDR MASA200600464

- Difficulty date: February 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,459 hours, 10,005 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7376 ATL, STAB CHANNEL NR 1 WILL NOT ENGAGE.  MX FERRIED AIRCRAFT TO IAD FOR REPAIRS.  MX REPLACED CAPTAINS DISCONNECT SWITCH.
